The Government of Navarra has confirmed that a 35-year-old Spanish army corporal stationed at the America 66 Infantry Regiment of Mountain Hunters in Pamplona has died after receiving the AstraZeneca Covid vaccine on April 7. According to Diario de Navarra, the Department of Health has received notification of an “adverse event with a fatal outcome” on Friday, April 23.
The Spanish Troop and Sailor Association (ATME) reported that the soldier began experiencing severe headaches and discomfort immediately after getting the vaccine; he attended a first-aid clinic and emergency unit on his base before being admitted to the University Clinic of Navarra in a very serious condition a week after receiving the jab.
According to the regional government, the corporal died from a “cerebral sinus thrombosis with thrombocytopenia and cerebral hemorrhage.”
The Spanish Agency for Medicines and Health Products (AEMPS) will begin an investigation into the young soldier’s death and try to establish if his condition is related to the AstraZeneca vaccine, while the Army has stated that its main priority now is “to support his family in everything they need and to accompany them in these difficult times for everyone.”
Before the corporal passed away the Defence Minister said that “as always when there is a case in which this situation may have occurred derived from the administration of a vaccine, they will go to Pharmacovigilance to carry out the corresponding studies”, has commented that “at the moment it seems that it was immediately after the administration of the vaccine has occurred “.
Elsewhere, new details have emerged which suggest the death of a Marbella teacher could have been related to the AstraZeneca vaccine. After a post-mortem initially ruled out a link between the jab and the teacher’s death, a report has found that she did not have any diseases which would have made her more likely to suffer the blood clot which killed her.
Experts say they now believe her death could have been due to the AstraZeneca vaccine she received two weeks before her death.